advertisement
Question
Posted by: kato | 2005/06/29

period problems on minesse pill

Dear Gynae doc,

I have been on Minesse (very low dose estrogen) for around 6 months, and am very happy on it, except for the fact that I haven't had a single period, and now I have started bleeding (lightly) in mid cycle, not at the time I'm supposed to be having my period. Could it have anything to do with a new multivitamin for women I'm on?

I'm a bit confused.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't think that it is related to the multivitamin. The Minesse has probably thinned out your uterine lining so much that you do not bleed. As long as you have regular check-ups, it should not be a problem.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement